Erratum to the paper “Regularized Riesz energies of submanifolds”: (Published in Math. Nachr. 291 (2018), no. 8–9, 1356–1373)

Jun O'Hara, Gil Solanes*

*Corresponding author for this work

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)

Abstract

We give a corrected proof of the last theorem (Theorem 4.11) of Regularized Riesz energies of submanifolds, published in Math. Nachr. 291 (2018), no. 8–9, 1356–1373. Namely, we prove that the Riesz energy (Formula presented.) of a compact body Ω is Möbius invariant if and only if the dimension of Ω is even and (Formula presented.).

Original languageEnglish
Pages (from-to)1014-1019
Number of pages6
JournalMathematische Nachrichten
Volume293
Issue number5
DOIs
Publication statusPublished - 1 May 2020

Keywords

  • analytic continuation
  • energy
  • Hadamard regularization
  • Riesz potential

Fingerprint

Dive into the research topics of 'Erratum to the paper “Regularized Riesz energies of submanifolds”: (Published in Math. Nachr. 291 (2018), no. 8–9, 1356–1373)'. Together they form a unique fingerprint.

Cite this